# SDR MWEA99871

- Difficulty date: December 6, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N502ME
- Make and model: Doug DC-9-32
- Aircraft serial: 48132
- System (JASC): 5520 · Elevator Structure
- Part: Tab
- Part number: 5910413504
- Condition: Delaminated
- Location: Elevator
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BOTTOM SIDE OF RIGHT ELEVATOR CONTROL TAB HAD AREA OF DELAMINATION.  MAINTENANCE FABRICATED AND INSTALLED REPAIR DOUBLER.
